# SDR UIEA2019080654953

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,194 hours, 16,946 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Part number: BACR13CF23AB
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO OVHT LIGHT ILLUMINATED.  REMOVED AND REPLACED RELAY K231 IN P37 IAW SWPM 20-81-14. OPS CHECK GOOD AS PER AMM 21-43-00.
